Songklanakarin Journal of Science and Technology (SJST)

ISSN: 0125-3395 | e-ISSN: 2408-1779 | Issues per year: 6

Indexed in Scopus | Free of charge to submit and publish


Variations in agromorphological characteristics of IPGRI Cowpea (Vigna unguiculata (L.) Walp.) accessions

Ekemini Obok, Macauley Ittah, Isong Ekurisong, and Francis Nwagwu

Vol.44, No.6, pp. 1539-1548

DOI: 10.14456/sjst-psu.2022.200


PDF w/Links

Anomaly detection in geostatistical models with application to groundwater level data in the Gaza Coastal Aquifer

Ali H. Abuzaid, Diana A Aish, and Maroua Benghoul

Vol.44, No.6, pp. 1434-1441

DOI: 10.14456/sjst-psu.2022.186


PDF w/Links

Petrochemistry of granitic rocks in Tha Pai area, Mae Hi sub-district, Pai district, Mae Hong Son province, Northern Thailand

Patcharin Kosuwan Jundee, Supanida Phanbuppha, Thisanabordee Jamsai, and Burapha Phajuy

Vol.44, No.6, pp. 1427-1433

DOI: 10.14456/sjst-psu.2022.185


PDF w/Links

The performance of Taguchi’s T-method with binary bat algorithm based on great value priority binarization for prediction

Zulkifli Marlah Marlan, Faizir Ramlie, Khairur Rijal Jamaludin, and Nolia Harudin

Vol.44, No.6, pp. 1489-1495

DOI: 10.14456/sjst-psu.2022.193


PDF w/Links

Related Links